Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Drugs for Rages, in context of mood disorder doxogenic boy

Posted by BygoneBeSpade on September 16, 2013, at 13:17:19

In reply to Re: Drugs for Rages, in context of mood disorder BygoneBeSpade, posted by doxogenic boy on September 16, 2013, at 10:53:21

Thanks for the reply about lithium. I was feeling a little morose after reading the others' suggestions of Pot, therapy, and exercise to quell my rages. I think I would fail at all three, having tried therapy for a while before but just felt disinterested in it. Severe fatigue from depression and sedation from risperidone isn't helping me exercise. And I have no idea where I can get some cannabis in the north-east part of India; I certainly know of no one who keeps pot. They have valid points though.

About lithium: I have not tried it, but I'm a little wary of it since I heard it can be hard on kidneys and cause eps/hand tremors. But it might be worth a try, I guess. I will wait for more opinions about drugs. One of the major problems is that I really need something that works fast, hopefully in days, not weeks and months, because this rage problem makes it difficult for me to be in any kind of peace, so getting off risperidone for any period of time and waiting for drugs to be titrated to therapeutic levels will probably be a big burden. So I'm thinking this through. How speedily does lithium work on that front?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BygoneBeSpade thread:1050600
URL: http://www.dr-bob.org/babble/20130828/msgs/1050774.html